# SDR DL72W961557

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tr Unit
- Condition: Burnt
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE SMOKE EXHAUSTING FROM E/E COMP WITH ESS TR C/B POPPED, SMELLS ELECTRICAL.  FOUND AND REMOVED ESS T/R AND REPLACED NR 3 TR, OPS OK.
